# SDR HALA0218043000191

- Difficulty date: April 27, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 21,639 hours, 3,490 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU LOW OIL LEVEL.  SERVICED TWO QTS OF APU OIL.
